# SDR IPXA2024050300755

- Difficulty date: May 3, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 23,746 hours, 14,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPEN,  OPERATIONAL CHECK OF INTERIOR EMERGENCY LIGHTS FAILED THE AUTOMATIC ACTIVATION IN EVENT OF DC POWER FAILURE CHECK
